Citation: sad girl. "Rolling to Shizophrenia: An Experience with MDMA, Serzone, Clonazepam & Trazedone (exp9211)". Erowid.org. Sep 4, 2001. erowid.org/exp/9211
||Piperazines - Nefazodone
||(pill / tablet)
| T+ 0:00
||Pharms - Clonazepam
||(pill / tablet)
| T+ 4:00
||(pill / tablet)
This is a cautionary tale.
Ecstasy was my life for three exciting months. I hadn't really been into the 'drug culture' (I smoked pot twice and occasionaly drank) until I came across a friend at work who was a big time ecstasy dealer.
My first experience with ecstasy came in the form of a little blue pill with a cartooon smurf on it. It came to me in a little heart-shaped bag. I felt like a kid eating candy.
When I took that pill everything felt so good. I was not used to this feeling because I suffer from deep depression. When I was taken for a drive I felt like I was floating, when I was touched it was pure pleasure, when I spoke I felt like I was fucking Einstein! It was all good.
Then I started taking more and more and the side effects were getting bad. I remember rolling hard one night. I was sure that my ecstasy was laced with a lot of speed. I talking so fast and incoherently, I sounded and acted like a little girl. It was as if I was reverting back to my childhood. I was grinding my teeth and trying to rip the tongue ring out of my mouth. The morning after I slept a total of sixteen hours straight, which scared my roomates pretty bad.
I mentioned before that I am a depressed person, but I did not mention the medications I was on while I took all of that ecstasy (I droppped sixteen times). I was on 100 mg of Serzone, 1mg. clonazapam, and 100mg. of Trazedone. I took these medications four times throughout the day. When I took ecstasy I would skip a dose of my daily medication, however, I believe the medicine was still in my system and I think the combination of drugs contributed to my downfall.
It was my last roll and I dropped 2 and 1/2 pills. At first things were great, like every other time. Then I started convulsing, my body was shaking and twisting violently. I was blacking in and out. I thought my eardurms were going to burst, everything was so loud. I started hearing voices screaming at me, even though there was only one other person in the room who was silent. I thought I was going to die that night. I promised myself that I would never do ecstasy again.
I screwed up my brain very badly. I triggered an illness that was hiding inside of me. I went through mental testing (I did the ink-blot test and all that shit). The doctors came to the conclusion that I was borderline schizophrenic. They put me on higher doses of medication and also put me on 5 mg. of Risperdal to help silence the voices I would hear during 'episodes'. I was told that the combination of stress and ecstasy was the trigger for the voices and hand tremors I now experience.
I'm working hard to stop my illness from getting worse. Schizophrenia is a hereditery disease (my uncle has it). So before using MDMA, LSD, mushrooms, or any drugs, make sure you know what is in your blood line. Also be careful when you mix street drugs with prescribed medications. You do not want to trigger a mental illness like shizophrenia. I struggle every day because of it. I hope people reading this will be more careful than I was.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.